# SDR UALA2010121004510

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,499 hours, 12,283 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32028541
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR ON STATUS.MAT SHOWS APU BLEED AIR CK VALVE LATCHED. FIM 49-52 AND PERFORM TSK 808. RPR OR RPL AS NEEDED. INCLD FNDG'S IN ACP W-U. CHK VLVE PCN: 295-1003. PT SENSOR: 295-0004 INLET PRESS SNSR: 295-0003. REPLACED CHECK VALVE. REPLACED TOTAL PRESS SENSOR. REPLACED INLET PRESS SENSOR. ACP APU AIR START. 94388 MAT SHOWS NOT ACTIVE, OPS CHKS OKAY.
